RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 5, Pages 957–960 (Mi dan22051)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Degeneration on passing from a discrete spectrum to a continuous one and transition from quantum mechanics to classical mechanics

V. P. Maslov

Lomonosov Moscow State University

Full text: PDF file (479 kB)

Bibliographic databases:
Presented: Н. Н. Боголюбов
Received: 17.10.1956

Citation: V. P. Maslov, “Degeneration on passing from a discrete spectrum to a continuous one and transition from quantum mechanics to classical mechanics”, Dokl. Akad. Nauk SSSR, 114:5 (1957), 957–960

Citation in format AMSBIB
\Bibitem{Mas57}
\by V.~P.~Maslov
\paper Degeneration on passing from a discrete spectrum to a continuous one and transition from quantum mechanics to classical mechanics
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 5
\pages 957--960
\mathnet{http://mi.mathnet.ru/dan22051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0093330}
\zmath{https://zbmath.org/?q=an:0085.43004}


Linking options:
  • http://mi.mathnet.ru/eng/dan22051
  • http://mi.mathnet.ru/eng/dan/v114/i5/p957

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Averaging the operators for a large number of clusters: Phase transitions”, Theoret. and Math. Phys., 125:2 (2000), 1552–1567  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. P. Maslov, T. V. Maslova, “Unbounded probability theory and its applications”, Theory Probab. Appl., 57:3 (2013), 444–467  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:115
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020